# SDR DALA2025040802739

- Difficulty date: April 3, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,888 hours, 40,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DOOR 2L EXIT SIGN MISSING. CORRECTIVE ACTION: PER ERA 625553-14. COMPLIED WITH SECTION I: TIME LIMITED REPAIR. R/R 2L EXIT SIGN AS PER B757 AMM 52-11; ER/ A 625553-14 REV 1R SECTION 3 PERMANENT REPAIR C/W. (7102092)
